Revista Matemática Iberoamericana


Full-Text PDF (317 KB) | Metadata | Table of Contents | RMI summary
Volume 35, Issue 6, 2019, pp. 1693–1714
DOI: 10.4171/rmi/1098

Published online: 2019-07-31

A large sieve inequality of Elliott–Montgomery–Vaughan type for automorphic forms on GL$_3$

Xuanxuan Xiao[1] and Zhao Xu[2]

(1) Macau University of Science and Technology, China
(2) Shandong University, Jinan, Shandong, China

We get a large sieve inequality of Elliott–Montgomery–Vaughan type for automorphic forms on GL$_3$ in short intervals. As an application, we give a statistical result of sign changes for Hecke eigenvalues $A_j(p, p)$.

Keywords: Large sieve inequality, Hecke relation, sign changes

Xiao Xuanxuan, Xu Zhao: A large sieve inequality of Elliott–Montgomery–Vaughan type for automorphic forms on GL$_3$. Rev. Mat. Iberoam. 35 (2019), 1693-1714. doi: 10.4171/rmi/1098